# SDR AALA201507229008

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 23,120 hours, 7,732 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD ATTACH FITTING TO RIB 5 IS WORN.  REPLACED LT MLG DOOR FWD ATTACH FITTING IAW CMM 52-81-18 STEP A1.
